# SDR WX0A2022041574060

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 52,380 hours, 37,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4143
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY ""EXIT SALIDA "" LIGHT IS INOP WHEN EMERGANCY BATTERY POWER. / REMOVED AND REPLACED LEFT OVERWING BATTERY PACK IAW AMM 33-51-38 OPS CK IS GOOD"
